Posted 4/7/2007 11:51 AM (GMT -6)
Okie
Yeah! I agree. I always told my doc that when the time I can get appt to see him, all my symptoms are gone. He laughed.
It is possible that the rash is caused by codinie. Hope u feel better.
Posted 4/7/2007 9:05 PM (GMT -6)
A good tip for rashes & other visible but sometimes fleeting symptoms.....

take a photograph!

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, Valtrex
OTC Daily: Multivitamin, Calcium, B-12, C, D; As Needed: Ibuprofen, Tylenol Sinus

Allergies: All Sulfa-based medications; Levofloxacin,  Levaquin

DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

Forum Information

Currently it is Thursday, October 18, 2018 11:42 AM (GMT -6)
There are a total of 3,012,886 posts in 329,981 threads.
View Active Topics

Who's Online

This forum has 161903 registered members. Please welcome our newest member, Normally optimistic.
188 Guest(s), 14 Registered Member(s) are currently online.  Details
bluelyme, rburton913 , xpeetzax , tickbite666 , Serenity Now , kloz31 , Lynnwood , Normally optimistic , slapshot , Globetrotter , InTheShop , countrymusic , straydog , halbert